A Numerical Method to Prove the Existence of Solutions for Nonlinear ODE Using Affine Arithmetic II

Yuchi Kanzawa, Oishi Oishi, S. S.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)312-315
JournalProc. 2000 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 2000 Sep 1

Cite this

@article{8791f25442ed408cac3be122c01087a0,
title = "A Numerical Method to Prove the Existence of Solutions for Nonlinear ODE Using Affine Arithmetic II",
author = "Yuchi Kanzawa and Oishi Oishi and S. S.",
year = "2000",
month = "9",
day = "1",
language = "English",
pages = "312--315",
journal = "Proc. 2000 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Numerical Method to Prove the Existence of Solutions for Nonlinear ODE Using Affine Arithmetic II

AU - Kanzawa, Yuchi

AU - Oishi, Oishi

AU - S., S.

PY - 2000/9/1

Y1 - 2000/9/1

M3 - Article

SP - 312

EP - 315

JO - Proc. 2000 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 2000 International Symposium on Nonlinear Theory and its Applications

ER -